Producción científica
Buscar por:
Lista de artículos
Publicación |
G. López Pérez
and
A. Rueda Zoca,
"L-orthogonality, octahedrality and Daugavet property in Banach spaces", "Advances in Mathematics"
, vol.383, 1-17, 2021
|
A. Rueda Zoca "A characterisation of L_1-preduals in terms of extending Lipschitz maps", "Journal of Functional Analysis"
, vol.281, -, 2021
|
A.R. Villena Muñoz, J. Alaminos Prats, M. Bresar-
and
J. Extremera Lizana,
"Zero Jordan product determined Banach algebras", "Journal of the Australian Mathematical Society"
, vol.111, 145-158, 2021
|
G. López Pérez
and
J. Langemets,
"Bidual octahedral renormings and strong regularity in Banach spaces", "Journal of the Institute of Mathematics of Jussieu"
, vol.20, 569-585, 2021
|
S. Dantas
and
A. Rueda Zoca,
"A characterization of a local vector valued Bollobás theorem", "Results in Mathematics"
, vol.76, -, 2021
|
R. Chiclana Vega, L. García-Lirola, M. Martín Suárez
and
A. Rueda Zoca,
"Examples and applications of the density of strongly norm attaining Lipschitz maps", "Revista Matemática Iberoamericana"
, -, 2021
|
R.J. Aliaga
and
A. Rueda Zoca,
"Points of differentiability of the norm in Lipschitz-free spaces", "Journal of Mathematical Analysis and Applications"
, vol.489, -, 2020
|
G. Choi, Y.S. Choi
and
M. Martín Suárez,
"Emerging notions of norm attainment for Lipschitz maps between Banach spaces", "Journal of Mathematical Analysis and Applications"
, vol.483, -, 2020
|
|
Última actualización del SICA: 10/01/2024